# SDR REXA2019052700743

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH67031825951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR INITIAL INSPECTION: CORROSION ON ANGLE MID CAP, BTW FS=310 / 349 AND LBL 40 AT INTERNAL STRUCTURE OF FWD WET AREA (W1) (SM) IN REFERENCE EO NBR R53520 STEP 7. SUMMARY OF NRC: 00231 CORROSION LEVEL: 2 DUE TO EXCESSIVE CORROSION ON ANGLE MID CAP BTW FS=310 / 349 AND LBL 40 IT IS OUT OF LIMITS PER SRM 53-21-23-101-001-A01. ANGLE MID CAP, BTW FS=310 / 349 AND LBL 40 WAS REPLACED PER SRM 51-41-02-001-001-A01.
